# SDR 2007UALA05345

- Difficulty date: December 29, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 41,538 hours, 14,668 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COCKPIT O2 1340 PSI, WITH AMBER HALF-BOX.  SERVICED CREW O2, CHECKED FOR LEAKS, NONE NOTED.
